ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2013 , Volume 33 , Issue 11&12

Special issue
Jerry Goldstein on the occasion of his 70th birthday

Select all articles

Export/Reference:

Preface
Gisèle Ruiz Goldstein and Alain Miranville
2013, 33(11&12): i-ii doi: 10.3934/dcds.2013.33.11i +[Abstract](808) +[PDF](83.8KB)
Floquet representations and asymptotic behavior of periodic evolution families
Fatih Bayazit, Ulrich Groh and Rainer Nagel
2013, 33(11&12): 4795-4810 doi: 10.3934/dcds.2013.33.4795 +[Abstract](903) +[PDF](375.9KB)
Singularity formation and blowup of complex-valued solutions of the modified KdV equation
Jerry L. Bona, Stéphane Vento and Fred B. Weissler
2013, 33(11&12): 4811-4840 doi: 10.3934/dcds.2013.33.4811 +[Abstract](1006) +[PDF](515.9KB)
Periodic traveling--wave solutions of nonlinear dispersive evolution equations
Hongqiu Chen and Jerry L. Bona
2013, 33(11&12): 4841-4873 doi: 10.3934/dcds.2013.33.4841 +[Abstract](1121) +[PDF](506.5KB)
On the asymptotic behavior of variational inequalities set in cylinders
Michel Chipot and Karen Yeressian
2013, 33(11&12): 4875-4890 doi: 10.3934/dcds.2013.33.4875 +[Abstract](937) +[PDF](359.5KB)
Hopf bifurcation for a size-structured model with resting phase
Jixun Chu and Pierre Magal
2013, 33(11&12): 4891-4921 doi: 10.3934/dcds.2013.33.4891 +[Abstract](1242) +[PDF](1659.1KB)
On a Dirichlet problem in bounded domains with singular nonlinearity
Giuseppe Maria Coclite and Mario Michele Coclite
2013, 33(11&12): 4923-4944 doi: 10.3934/dcds.2013.33.4923 +[Abstract](996) +[PDF](428.1KB)
Ultraparabolic equations with nonlocal delayed boundary conditions
Gabriella Di Blasio
2013, 33(11&12): 4945-4965 doi: 10.3934/dcds.2013.33.4945 +[Abstract](933) +[PDF](424.5KB)
Boundary value problem for elliptic differential equations in non-commutative cases
Angelo Favini, Rabah Labbas, Stéphane Maingot and Maëlis Meisner
2013, 33(11&12): 4967-4990 doi: 10.3934/dcds.2013.33.4967 +[Abstract](998) +[PDF](390.8KB)
Resolution and optimal regularity for a biharmonic equation with impedance boundary conditions and some generalizations
Angelo Favini, Rabah Labbas, Keddour Lemrabet, Stéphane Maingot and Hassan D. Sidibé
2013, 33(11&12): 4991-5014 doi: 10.3934/dcds.2013.33.4991 +[Abstract](889) +[PDF](449.6KB)
Local Hadamard well--posedness and blow--up for reaction--diffusion equations with non--linear dynamical boundary conditions
Alessio Fiscella and Enzo Vitillaro
2013, 33(11&12): 5015-5047 doi: 10.3934/dcds.2013.33.5015 +[Abstract](815) +[PDF](705.2KB)
On the Ornstein Uhlenbeck operator perturbed by singular potentials in $L^p$--spaces
Simona Fornaro and Abdelaziz Rhandi
2013, 33(11&12): 5049-5058 doi: 10.3934/dcds.2013.33.5049 +[Abstract](914) +[PDF](361.8KB)
Prey-predator models with infected prey and predators
J. Gani and R. J. Swift
2013, 33(11&12): 5059-5066 doi: 10.3934/dcds.2013.33.5059 +[Abstract](1040) +[PDF](328.7KB)
On a class of model Hilbert spaces
Fritz Gesztesy, Rudi Weikard and Maxim Zinchenko
2013, 33(11&12): 5067-5088 doi: 10.3934/dcds.2013.33.5067 +[Abstract](845) +[PDF](532.3KB)
Nonlocal phase-field systems with general potentials
Maurizio Grasselli and Giulio Schimperna
2013, 33(11&12): 5089-5106 doi: 10.3934/dcds.2013.33.5089 +[Abstract](887) +[PDF](487.3KB)
Partial reconstruction of the source term in a linear parabolic initial problem with Dirichlet boundary conditions
Davide Guidetti
2013, 33(11&12): 5107-5141 doi: 10.3934/dcds.2013.33.5107 +[Abstract](858) +[PDF](526.7KB)
Well-posedness results for the Navier-Stokes equations in the rotational framework
Matthias Hieber and Sylvie Monniaux
2013, 33(11&12): 5143-5151 doi: 10.3934/dcds.2013.33.5143 +[Abstract](951) +[PDF](396.6KB)
Multiplicity results for classes of singular problems on an exterior domain
Eunkyoung Ko, Eun Kyoung Lee and R. Shivaji
2013, 33(11&12): 5153-5166 doi: 10.3934/dcds.2013.33.5153 +[Abstract](966) +[PDF](466.9KB)
On the nonexistence of positive solutions to doubly nonlinear equations for Baouendi-Grushin operators
Ismail Kombe
2013, 33(11&12): 5167-5176 doi: 10.3934/dcds.2013.33.5167 +[Abstract](854) +[PDF](399.2KB)
Coagulation and fragmentation processes with evolving size and shape profiles: A semigroup approach
Wilson Lamb, Adam McBride and Louise Smith
2013, 33(11&12): 5177-5187 doi: 10.3934/dcds.2013.33.5177 +[Abstract](854) +[PDF](310.6KB)
Maximal regularity and global existence of solutions to a quasilinear thermoelastic plate system
Irena Lasiecka and Mathias Wilke
2013, 33(11&12): 5189-5202 doi: 10.3934/dcds.2013.33.5189 +[Abstract](977) +[PDF](418.0KB)
Stability estimates for semigroups on Banach spaces
Yuri Latushkin and Valerian Yurov
2013, 33(11&12): 5203-5216 doi: 10.3934/dcds.2013.33.5203 +[Abstract](1069) +[PDF](440.3KB)
Recovering damping and potential coefficients for an inverse non-homogeneous second-order hyperbolic problem via a localized Neumann boundary trace
Shitao Liu and Roberto Triggiani
2013, 33(11&12): 5217-5252 doi: 10.3934/dcds.2013.33.5217 +[Abstract](1123) +[PDF](601.1KB)
An identification problem for a nonlinear one-dimensional wave equation
Alfredo Lorenzi and Eugenio Sinestrari
2013, 33(11&12): 5253-5271 doi: 10.3934/dcds.2013.33.5253 +[Abstract](826) +[PDF](388.5KB)
A thermo piezoelectric model: Exponential decay of the total energy
Gustavo Alberto Perla Menzala and Julian Moises Sejje Suárez
2013, 33(11&12): 5273-5292 doi: 10.3934/dcds.2013.33.5273 +[Abstract](968) +[PDF](458.3KB)
How to distinguish a local semigroup from a global semigroup
J. W. Neuberger
2013, 33(11&12): 5293-5303 doi: 10.3934/dcds.2013.33.5293 +[Abstract](872) +[PDF](331.5KB)
Rational approximations of semigroups without scaling and squaring
Frank Neubrander, Koray Özer and Teresa Sandmaier
2013, 33(11&12): 5305-5317 doi: 10.3934/dcds.2013.33.5305 +[Abstract](960) +[PDF](375.8KB)
Understanding Thomas-Fermi-Like approximations: Averaging over oscillating occupied orbitals
John P. Perdew and Adrienn Ruzsinszky
2013, 33(11&12): 5319-5325 doi: 10.3934/dcds.2013.33.5319 +[Abstract](999) +[PDF](258.5KB)
An interface problem: The two-layer shallow water equations
Madalina Petcu and Roger Temam
2013, 33(11&12): 5327-5345 doi: 10.3934/dcds.2013.33.5327 +[Abstract](1329) +[PDF](891.0KB)
Global existence via a multivalued operator for an Allen-Cahn-Gurtin equation
Michel Pierre and Morgan Pierre
2013, 33(11&12): 5347-5377 doi: 10.3934/dcds.2013.33.5347 +[Abstract](893) +[PDF](480.6KB)
Singular limits for the two-phase Stefan problem
Jan Prüss, Jürgen Saal and Gieri Simonett
2013, 33(11&12): 5379-5405 doi: 10.3934/dcds.2013.33.5379 +[Abstract](880) +[PDF](515.3KB)
On the manifold of closed hypersurfaces in $\mathbb{R}^n$
Jan Prüss and Gieri Simonett
2013, 33(11&12): 5407-5428 doi: 10.3934/dcds.2013.33.5407 +[Abstract](849) +[PDF](406.5KB)
Integration with vector valued measures
M. M. Rao
2013, 33(11&12): 5429-5440 doi: 10.3934/dcds.2013.33.5429 +[Abstract](913) +[PDF](145.3KB)
Estimating eigenvalues of an anisotropic thermal tensor from transient thermal probe measurements
Steve Rosencrans, Xuefeng Wang and Shan Zhao
2013, 33(11&12): 5441-5455 doi: 10.3934/dcds.2013.33.5441 +[Abstract](880) +[PDF](408.0KB)
Hardy type inequalities and hidden energies
Juan Luis Vázquez and Nikolaos B. Zographopoulos
2013, 33(11&12): 5457-5491 doi: 10.3934/dcds.2013.33.5457 +[Abstract](970) +[PDF](557.4KB)
Semi linear parabolic equations with nonlinear general Wentzell boundary conditions
Mahamadi Warma
2013, 33(11&12): 5493-5506 doi: 10.3934/dcds.2013.33.5493 +[Abstract](998) +[PDF](411.6KB)
Positive solutions of nonlinear equations via comparison with linear operators
Jeffrey R. L. Webb
2013, 33(11&12): 5507-5519 doi: 10.3934/dcds.2013.33.5507 +[Abstract](844) +[PDF](348.9KB)
An example of large global smooth solution of 3 dimensional Navier-Stokes equations without pressure
Qi S. Zhang
2013, 33(11&12): 5521-5523 doi: 10.3934/dcds.2013.33.5521 +[Abstract](923) +[PDF](225.2KB)
Weighted pseudo almost automorphic mild solutions to semilinear integral equations with $S^{p}$-weighted pseudo almost automorphic coefficients
Rui Zhang, Yong-Kui Chang and G. M. N'Guérékata
2013, 33(11&12): 5525-5537 doi: 10.3934/dcds.2013.33.5525 +[Abstract](1188) +[PDF](406.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]